# SDR CA070417001

- Difficulty date: April 12, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 19,890 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 3242 · Brake
- Part: Valve
- Part number: A032
- Condition: Stuck
- Location: Master Cylinder
- Component: Master Cy, Paramount
- Component part number: VI1000
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) THE AC RT MLG TIRES WERE BLOWN UPON LANDING. DURING INSPECTION IT WAS FOUND THAT THE RT BRAKE ASSY WERE DRAGGING AND OVERHEATED CAUSING THE WHEELS NOT TO TURN FREELY UPON TOUCHDOWN.  TIRES, BRAKES AND AFFECTED BRAKE MASTER CYLINDERS WERE REPLACED. AN INITIAL TEARDOWN OF THE MASTER CYLINDERS INDICATED THAT THE CAPTAIN`S RT CYLINDER WAS AT FAULT DUE TO MALFUNCTIONS OF INTERNAL COMPONENTS. AD 2002-08-01 DEALS WITH A SPECIFIC FAILURE MODE OF THESE MASTER CYLINDERS AND HAVE A OVERHAUL LIMIT OF 15000 HRS TIS. THESE MASTER CYLINDERS HAD 5282.00 HRS TT SINCE OVERHAUL.  FURTHER INVESTIGATION REVEALED THAT THE COTTER PIN (AN380-2C2) WHICH HOLDS THE VALVE IN THE MASTER CYLINDER TO THE ACTUATING ARM WAS BENT NOT ALLO
